# SDR USAABB06090

- Difficulty date: November 22, 2006
- Submitted: December 21, 2006
- Operation: Air carrier
- Aircraft: N934UW
- Make and model: Boeing 757225
- Aircraft serial: 27200
- Aircraft time: 44,888 hours, 18,563 cycles
- Engine: Rroyce RB211535E4
- Engine time: 43,308 hours, 18,009 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Fan Blade
- Part number: UL29511
- Part serial: RGH11003
- Condition: Cracked
- Location: Engine
- Part time: 36,258 hours, 14,812 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF PCI 552 (RR  NR RB72-9660 R9), FAN BLADE TAP TEST, BLADE AT POSITION 13 FAILED THE TAP TEST. IT WAS FOUND TO BE CRACKED APPROXIMATELY SEVEN INCHES IN LENGTH ON THE BACK SIDE AT MID-SPAN. MAINTENANCE REPLACED THE FAN BLADE.
